International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2014 / Article
Special Issue

Recent Trends in Special Numbers and Special Functions and Polynomials

View this Special Issue

Research Article | Open Access

Volume 2014 |Article ID 374821 | 6 pages | https://doi.org/10.1155/2014/374821

A Study of Cho-Kwon-Srivastava Operator with Applications to Generalized Hypergeometric Functions

Academic Editor: Hari M. Srivastava
Received16 May 2014
Accepted21 Jun 2014
Published09 Jul 2014

Abstract

We introduce a new class of meromorphically analytic functions, which is defined by means of a Hadamard product (or convolution) involving some suitably normalized meromorphically functions related to Cho-Kwon-Srivastava operator. A characterization property giving the coefficient bounds is obtained for this class of functions. The other related properties, which are investigated in this paper, include distortion and the radii of starlikeness and convexity. We also consider several applications of our main results to generalized hypergeometric functions.

1. Introduction

A meromorphic function is a single-valued function that is analytic in all but possibly a discrete subset of its domain, and at those singularities it must go to infinity like a polynomial (i.e., these exceptional points must be poles and not essential singularities). A simpler definition states that a meromorphic function is a function of the form where and are entire functions with (see [1, page 64]). A meromorphic function therefore may only have finite-order, isolated poles and zeros and no essential singularities in its domain. An equivalent definition of a meromorphic function is a complex analytic map to the Riemann sphere. For example, the gamma function is meromorphic in the whole complex plane .

In the present paper, we initiate the study of functions which are meromorphic in the punctured disk with a Laurent expansion about the origin; see [2].

Let be the class of analytic functions with , which are convex and univalent in the open unit disk and for which For functions and analytic in , we say that is subordinate to and write if there exists an analytic function in such that Furthermore, if the function is univalent in , then

This paper is divided into two sections; the first introduces a new class of meromorphically analytic functions, which is defined by means of a Hadamard product (or convolution) involving linear operator. The second section highlights some applications of the main results involving generalized hypergeometric functions.

2. Preliminaries

Let denote the class of meromorphic functions normalized by which are analytic in the punctured unit disk . For , we denote by and the subclasses of consisting of all meromorphic functions which are, respectively, starlike of order and convex of order in .

For functions    defined by we denote the Hadamard product (or convolution) of and by Cho et al. [3] and Ghanim and Darus [4] studied the following function: Corresponding to the function and using the Hadamard product for , we define a new linear operator on by

The Hadamard product or convolution of the functions given by (10) with the functions and given, respectively, by can be expressed as follows:

By applying the subordination definition, we introduce here a new class of meromorphic functions, which is defined as follows.

Definition 1. A function of the form (6) is said to be in the class if it satisfies the following subordination property: where , , with condition and .

As for the second result of this paper on applications involving generalized hypergeometric functions, we need to utilize the well-known Gaussian hypergeometric function. One denotes the class of the function given by for , and , where is the Pochhammer symbol. We note that where is the well-known Gaussian hypergeometric function.

Corresponding to the functions and given in (9) and using the Hadamard product for , we define a new linear operator on by The meromorphic functions with the generalized hypergeometric functions were considered recently by Cho and Kim [5], Dziok and Srivastava [6, 7], Ghanim [8], Ghanim et al. [9, 10], and Liu and Srivastava [11, 12].

Now, it follows from (17) that

The subordination relation (13) in conjunction with (17) takes the following form:

Definition 2. A function of the form (6) is said to be in the class if it satisfies the subordination relation (19) above.

In this section, we begin by proving a characterization property which provides a necessary and sufficient condition for a function of the form (6) to belong to the class of meromorphically analytic functions.

Theorem 3. The function is said to be a member of the class if and only if it satisfies The equality is attained for the function given by

Proof. Let of the form (6) belong to the class . Then, in view of (12), we find that Putting    and noting the fact that the denominator in the above inequality remains positive by virtue of the constraints stated in (13) for all , we easily arrive at the desired inequality (20) by letting .
Conversely, if we assume that the inequality (20) holds true in the simplified form (22), it can readily be shown that which is equivalent to our condition of theorem, so that , hence the theorem.

Theorem 3 immediately yields the following result.

Corollary 4. If the function belongs to the class , then where the equality holds true for the functions given by (21).

We now state the following growth and distortion properties for the class .

Theorem 5. If the function defined by (6) is in the class , then, for , one has

Proof. Since , Theorem 3 readily yields the inequality Thus, for and utilizing (26), we have Also from Theorem 3, we get Hence This completes the proof of Theorem 5.

We next determine the radii of meromorphic starlikeness and meromorphic convexity of the class , which are given by Theorems 6 and 7 below.

Theorem 6. If the function defined by (6) is in the class , then is meromorphic starlike of order in the disk , where The equality is attained for the function given by (21).

Proof. It suffices to prove that For , we have Hence (32) holds true for or With the aid of (20) and (34), it is true to say that for fixed Solving (35) for , we obtain This completes the proof of Theorem 6.

Theorem 7. If the function defined by (6) is in the class , then is meromorphic convex of order in the disk , where The equality is attained for the function given by (21).

Proof. By using the same technique employed in the proof of Theorem 6, we can show that For and with the aid of Theorem 3, we have the assertion of Theorem 7.

4. Applications Involving Generalized Hypergeometric Functions

Theorem 8. The function is said to be a member of the class if and only if it satisfies The equality is attained for the function given by

Proof. By using the same technique employed in the proof of Theorem 3 along with Definition 2, we can prove Theorem 8.

The following consequences of Theorem 8 can be deduced by applying (39) and (40) along with Definition 2.

Corollary 9. If the function belongs to the class , then where the equality holds true for the functions given by (40).

Corollary 10. If the function defined by (6) is in the class , then is meromorphic starlike of order in the disk , where The equality is attained for the function given by (40).

Corollary 11. If the function defined by (6) is in the class , then is meromorphic convex of order in the disk , where The equality is attained for the function given by (40).

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Authors’ Contribution

All authors read and approved the final paper.

Acknowledgment

The work here was fully supported by FRGSTOPDOWN/2013/ST06/UKM/01/1.

References

  1. S. G. Krantz, “Meromorphic functions and singularities at infinity,” in Handbook of Complex Variables, pp. 63–68, Birkhäauser, Boston, Mass, USA, 1999. View at: Google Scholar
  2. A. W. Goodman, “Functions typically-real and meromorphic in the unit circle,” Transactions of the American Mathematical Society, vol. 81, pp. 92–105, 1956. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. N. E. Cho, O. S. Kwon, and H. M. Srivastava, “Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 505–520, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. F. Ghanim and M. Darus, “Some properties on a certain class of meromorphic functions related to Cho-Kwon-Srivastava operator,” Asian-European Journal of Mathematics, vol. 5, no. 4, Article ID 1250052, pp. 1–9, 2012. View at: Publisher Site | Google Scholar | MathSciNet
  5. N. E. Cho and I. H. Kim, “Inclusion properties of certain classes of meromorphic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 115–121, 2007. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. J. Dziok and H. M. Srivastava, “Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 5, no. 2, pp. 115–125, 2002. View at: Google Scholar | MathSciNet
  7. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at: Publisher Site | Google Scholar | MathSciNet
  8. F. Ghanim, “A study of a certain subclass of Hurwitz-Lerch-Zeta function related to a linear operator,” Abstract and Applied Analysis, vol. 2013, Article ID 763756, 7 pages, 2013. View at: Publisher Site | Google Scholar
  9. F. Ghanim and M. Darus, “A new class of meromorphically analytic functions with applications to the generalized hypergeometric functions,” Abstract and Applied Analysis, vol. 2011, Article ID 159405, 10 pages, 2011. View at: Publisher Site | Google Scholar | MathSciNet
  10. F. Ghanim, M. Darus, and Z.-G. Wang, “Some properties of certain subclasses of meromorphically functions related to cho-kwon-srivastava operator,” Information Journal, vol. 16, no. 9, pp. 6855–6866, 2013. View at: Google Scholar
  11. J. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  12. J. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2014 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

756 Views | 494 Downloads | 3 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.